VOL. 47 · NO. 6 | 2017
Front Matter
Rocky Mountain J. Math. 47 (6), (2017)
No abstract available
Fahimeh Arabyani Neyshaburi, Ali Akbar Arefijamaal
Rocky Mountain J. Math. 47 (6), 1749-1764, (2017) DOI: 10.1216/RMJ-2017-47-6-1749
KEYWORDS: $K$-frames, $K$-duals, $K$-minimal frames, 42C15, 41A58
Stefan Brach, Enrique A. Sánchez Pérez, Dirk Werner
Rocky Mountain J. Math. 47 (6), 1765-1801, (2017) DOI: 10.1216/RMJ-2017-47-6-1765
KEYWORDS: Daugavet property, Daugavet equation, slice, slice continuity, alternative Daugavet equation, Daugavet center, nonlinear maps, 46B04, 46B25, 46B80
Chang-Mu Chu, Jiao-Jiao Sun, Zhi-Peng Cai
Rocky Mountain J. Math. 47 (6), 1803-1823, (2017) DOI: 10.1216/RMJ-2017-47-6-1803
KEYWORDS: Kirchhoff-type problem, fractional $p$-laplacian‎, concave-convex nonlinearities, Sign-changing weight functions, Nehari manifold, 35A15, 35J60, 35S15
Tom Edgar
Rocky Mountain J. Math. 47 (6), 1825-1838, (2017) DOI: 10.1216/RMJ-2017-47-6-1825
KEYWORDS: partitions, m-ary partitions, congruence properties, 05A17, 11P83
D. Gwion Evans, Rolf Gohm, Claus Köstler
Rocky Mountain J. Math. 47 (6), 1839-1873, (2017) DOI: 10.1216/RMJ-2017-47-6-1839
KEYWORDS: Semi-cosimplicial object, coface operator, partial shift, braid monoid, Cohomology, Noncommutative probability space, spreadability, Subfactor, 18G30, 20F36, 46L53
S. Kabbaj, A. Kadri
Rocky Mountain J. Math. 47 (6), 1875-1899, (2017) DOI: 10.1216/RMJ-2017-47-6-1875
KEYWORDS: $t$-operation, $t$-ideal, $t$-invertibility, P$v$MD, Prüfer domain, reduction of an ideal, integral closure of an ideal, $t$-reduction, $t$-integral dependence, basic ideal, 13A15, 13A18, 13C20, 13F05, 13G05
Fahimeh Khosh-Ahang, Somayeh Moradi
Rocky Mountain J. Math. 47 (6), 1901-1916, (2017) DOI: 10.1216/RMJ-2017-47-6-1901
KEYWORDS: Cohen-Macaulay, Edge ideal, projective dimension, regularity, shellable, spanning tree, vertex decomposable, 13D02, 13P10, 16E0
François Legrand
Rocky Mountain J. Math. 47 (6), 1917-1945, (2017) DOI: 10.1216/RMJ-2017-47-6-1917
KEYWORDS: field extensions, specializations, local behavior, Hilbertian fields, 11R58, 12E25, 12E30, 14E22
Yingjie Li, Yingchun Cai
Rocky Mountain J. Math. 47 (6), 1947-1961, (2017) DOI: 10.1216/RMJ-2017-47-6-1947
KEYWORDS: Waring-Goldbach problem, Hardy-Littlewood method, almost-prime, sieve theory, 11N36, 11P32
Sonja Mapes, Lindsay C. Piechnik
Rocky Mountain J. Math. 47 (6), 1963-1985, (2017) DOI: 10.1216/RMJ-2017-47-6-1963
KEYWORDS: monomial ideal, minimal free resolution, lcm-lattice, cellular resolution, Scarf ideal, 13D02
Kamel Mazhouda
Rocky Mountain J. Math. 47 (6), 1987-2011, (2017) DOI: 10.1216/RMJ-2017-47-6-1987
KEYWORDS: automorphic $L$-functions, Dirichlet series, Li's criterion, Riemann hypothesis, 11M06, 11M36, 11M41
Manfred Möller, Bertin Zinsou
Rocky Mountain J. Math. 47 (6), 2013-2042, (2017) DOI: 10.1216/RMJ-2017-47-6-2013
KEYWORDS: Fourth order differential operators, self-adjoint boundary conditions, eigenvalue distribution, pure imaginary eigenvalues, asymptotics of eigenvalues, 34B07, 34B08, 34B09, 34L20
Paul Pollack
Rocky Mountain J. Math. 47 (6), 2043-2050, (2017) DOI: 10.1216/RMJ-2017-47-6-2043
KEYWORDS: primes in progressions, Dirichlet's theorem, elementary methods, prime divisors of polynomials, 11N32, 11A41, 11N13
Fernando Sancho de Salas, Pedro Sancho de Salas
Rocky Mountain J. Math. 47 (6), 2051-2081, (2017) DOI: 10.1216/RMJ-2017-47-6-2051
KEYWORDS: Ringed space, affine space, finite space, quasi-coherent module, Serre's criterion of affineness, 05E99, 06A11, 14A99, 14F99
Ali Taghavi, Hamid Rohi
Rocky Mountain J. Math. 47 (6), 2083-2094, (2017) DOI: 10.1216/RMJ-2017-47-6-2083
KEYWORDS: Preserving problems, skew products, von Neumann algebras, 47B48, 46J10
Back to Top